View Full Version : excessively sleepy


sleepiness_vs
08-09-06, 03:51 PM
I am a fairly young college student and I have a very busy/long schedule most days. Lately I've been having trouble staying awake, alert, and focused during my day to day activities. I'm wondering if these symptoms are similar to anyone's who has chronic fatigue syndrome. I found a lot of useful infomation, such as test/questionnaires, on the two sites I've listed below; but I'm looking for more if anyone has anything to offer.

http://www.alertnessmatters.com (http://www.alertnessmatters.com/)
http://www.excessivesleepiness.com (http://www.excessivesleepiness.com/)

I've also been reading up on a wake promoting agent called Provigil that might be a solution to my daytime sleepiness. And I was wondering if anyone out there has any comments or experiences with it. If anyone wants to research the pill any further, I've provided a link below.

http://www.provigil.com (http://www.provigil.com)

Hopefully someone can help me out.
Thank You.

dormammau2008
08-09-06, 04:00 PM
what your sleep pattins like an what kind things you lerening???? might be makeing things worc and maybe some the clers an stuff there doing there might be makeing you worc id speak to doc on this one or your lucaly cf ceretener dorm

Effie
08-16-06, 03:49 PM
I actually just went to the doctor for the same thing along with a few other things that go with it. My doctor doubled my dose of anti-depressant and sent me for blood work. You should go see your doctor and get blood work done. One thing that it might be is Anemia which I have and I had it really bad in the past. That is one thing that will make you sleepy.

ClarityWhere
08-19-06, 01:15 PM
Hail Effie!~ ;)

First, GET SLEEP.
Then go to doctor, like Effie said.
Ask (either your doctor, or maybe school nutritionist) about vitamins and what to supplement.
Start exercising regularly. 1/2-hour brisk walking 3x week might do it.


Do all that before you start popping modafinil (provigil) b/c the stuff is hard on the liver, and your ins. co. might not cover it.

TwistedTerri
09-25-06, 10:49 PM
I tried Provigil for a short time. It worked wonderfully at first for maybe a week. Then I started getting speediness (major speeds/jitters/etc.), major diarrhea and general stupor like staring at the wall kind of stuff. Adderall works much better for me and I get no side effects from it, but everyone's different. I would definitely do what the others recommend and see your doc for blood work first, though. Make sure you rule out anemia, etc. before trying Provigil.

Mzdeadlyspell
10-06-07, 08:12 PM
I have to check this stuff out. For about six months, I have been just very sleepy during the day. I can not get enough sleep, and feel lethargic most of the day. This has been for months, and even got dark circles under my eyes.

I am going to go to the doctor and see if there is hope.